# SDR SCNA20240403189

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-8
- Aircraft serial: 41131
- Aircraft time: 20,597 hours, 13,067 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR BRACKET FOR GIRT BAR IS LOOSE. RESECURED 1R DOOR BRACKET THAT HOLDS GIRT BAR REF AMM 25-66-01.
